| Model Number |
N/A |
| Medical Device Problem Code |
Material Frayed (1262)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/26/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported by customer that put in a trimmable midline and pulled the wire and it was split in 2 pieces.No injury to the patient or healthcare professional.Patient received chest xray to confirm there were no wire fragments left in arm.Upon removal wire was split in 2 separate threads.Like the wire separated.No other information was provided.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device has not been returned to the manufacturer for evaluation.